You need a CBC big time, that is the wonderful and special anemia we get with tx. between this and your bone ache, you need to have a CBC and a serious talk with Doc.
best of luck
As Deb said this is all part of tx. I have had it all along especially if I have to pick up grocery bags or do any type of exertion. My HGB is low 10.6 but has been throut 40 weeks, my body has adjusted to moving very very slow.
Feel better and make sure to have labs checked .
Eventually your body adjust to lower oxygen levels in the blood to help with breathing, BUT I still think you need procrit Charm. For as long as you have been treating it is ridiculous they won't give it to you. I would be in foot stomping mode!
I went through this while on Pyg also, Epotien, (procrit, is my friend!) With Infergen it has been much worse. I can fluctuate a lot in one week with the CBCs. There is nothing that is going to make you feel a 100% But in this day and age no one should have to suffer when there is something that can make you feel, at least bit better.
I would call the answering service and see if you can get anyone, SOB is a symptom of low Hgb but it could be others things as well. Do you should have a 24/7 line for the drug company sending you the Peg?
Take Care and Blessings,
I agree and they wont give it to me either....Why is that? My HGB is 10.2. and has been hovering at that number for the past couple of months.
Headshop ~ welcome to the world of sides effects. You can call you primary physician and let him know whats happening.
Most likely insurance! Doesn't that suck? Procrit and neupogen are incredible expensive, Pyg , intron,, infergen, and riba is also! So I would say my insurance has to pay about $5000 to 6000 a month. maybe more, I can work it out but braain is not working so well.
Mine are always lower than 10 or around ten, but all they need is a Doctor to say he prescribes it.
I would really question my insurance and Doc.
Amazing what standing up for yourself will get you! Advocate for your selves, want to know why, who do i need to speak to, Your body, what can they do fire you? NOPE!
Be respectful, but be firm, going in and be hateful isn't the answer either,
Ok steps off soap box, but as you can see this annoys me, makes me angry, NO one should be denied, or have to deal with pain.
I am not a democrat either! Or a Republican,
would also note we all have different insurance. but would still question,
If your bloodwork is good and you don't have low HGB and don't need procrit I agree it's one of the nasty sx we have to deal with. I used to power walk everyday and I can't do it anymore. My chest burns and I can't get my breath. Just walking upstairs makes me winded and my leg muscles burn and feel like they weigh a ton each. My HGB is around 11.5 so I consider myself pretty good in that area. Haven't need rescues and in my 22nd wk. I can't do the physical things I used to. I try to swim laps in the pool and get so winded it's not enjoyable anymore. I hate it but that's why we say it's a constant adjustment in lifestyle when txing. Some weeks are OK, others are horrible. The only good exercise I get anymore is cleaning the house and of course the hubby thinks that's wonderful because I pretty much do it on my own for the exercise. What a boring life - but maybe I'll get my life back after tx. I guess that's why I'm going through this - so I can have my life back. Good Luck Head and get those reds checked ASAP.
so agrees trinity, that is why i said get a cbc, he previously posted about joint ache,
I can relate to the physical limitations, I used to lift, hike, swim, now i am a couch potato, kind of frightening some times. Now pushing the vacuum every now and again is a work out! Water fit? barely shower fit. ANd I am on procrit.
We do need to learn to adjust to a new kind of normal, even after treating we might never be able to hike a 1400 foot mountain, or ride a bike on more than a drive way, But there is always adjustments,
Well said trinity.
Hey there fellow Heppers. Thank you soooooo much for sharing your experiences with BOB, (I mean SOB, but it looked so silly I decided to leave it with the Typo.
I got a few sideways glances when I tried to say, "I need to sit down", and had to PUSH the words out.
It sounds so mean and horrible to say, BUT a tiny, eentsy,bit of me is glad to to hear that this SOB, is kicking other butts than just mine. So, this is either 'Mass hypochondria', ( you know like 'Mass hysteria'). Or, maybe I'm not such a 'Drama Queen/' after all.
My NP said that they are "pretty conservative", when it comes to RX ing Procrit/Neulasta, etc. I'm just wondering if I could get a Rx for injectable B-12, (I could just pull it into my Infergen syringe). I wonder if 1. It would not interfear with TX and 2. If it would do any good.
I forgot to say that my 24/7 on call nurses, told me that when it came to SOB, that I'd just have to pace myself. My mom has this handy little canvas tripod stool. It collapses, is light weight and has a shoulder strap to take for just such stiuations. Works well, especially if you set it up near a wall, so you can relax while you wait for your air to return. I know that if you try to push yourself, you could faint. This usually happens right after the 'lightning bugs' show up.
Any which way, it is really scary to feel that light headed and can't catch yer breath.
good luck with that SOB thing. Hugs, Bevy
I get bloodwork this week and the SOB has lessened some. A friend reminded me that even though I was in good shape, and hadn't had a drink in almost a year and a half, that I am 53 and just starting tx.